Bulletin of the Belgian Mathematical Society - Simon Stevin

Yamabe solitons on three-dimensional Kenmotsu manifolds

Yaning Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let the Riemannian metric of a three-dimensional Kenmotsu manifold be a Yamabe soliton. In this paper, we prove that the Kenmotsu manifold is of constant sectional curvature $-1$ and the Yamabe soliton is expanding with the soliton constant $\lambda=-6$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 23, Number 3 (2016), 345-355.

Dates
First available in Project Euclid: 6 September 2016

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1473186509

Mathematical Reviews number (MathSciNet)
MR3545456

Zentralblatt MATH identifier
1350.53040

Subjects
Primary: 53D15: Almost contact and almost symplectic manifolds
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Keywords
3-dimensional Kenmotsu manifold Yamabe soliton Ricci soliton constant sectional curvature

Citation

Wang, Yaning. Yamabe solitons on three-dimensional Kenmotsu manifolds. Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 3, 345--355. https://projecteuclid.org/euclid.bbms/1473186509


Export citation